Article citationsMore >>

I. Efract and D. Haran, on Galois group ove Pythagorean and semi-real closed fields, Israel J. Math 85, n 1-3. 57-78 (1994).

has been cited by the following article:

Article

Using Differentiation Term by Term Theorem to Study the Partial Differential Problems

1Department of Management and Information, Nan Jeon University of Science and Technology, Tainan City, Taiwan


Turkish Journal of Analysis and Number Theory. 2013, Vol. 1 No. 1, 63-68
DOI: 10.12691/tjant-1-1-13
Copyright © 2013 Science and Education Publishing

Cite this paper:
Chii-Huei Yu. Using Differentiation Term by Term Theorem to Study the Partial Differential Problems. Turkish Journal of Analysis and Number Theory. 2013; 1(1):63-68. doi: 10.12691/tjant-1-1-13.

Correspondence to: Chii-Huei  Yu, Department of Management and Information, Nan Jeon University of Science and Technology, Tainan City, Taiwan. Email: chiihuei@nju.edu.tw

Abstract

This article takes the mathematical software Maple as the auxiliary tool to study the partial differential problem of two types of multivariable functions. We can obtain the infinite series forms of any order partial derivatives of these two types of functions by using differentiation term by term theorem, and hence greatly reduce the difficulty of calculating their higher order partial derivative values. On the other hand, we propose two examples to do calculation practically. The research methods adopted in this study involved finding solutions through manual calculations and verifying our answers by using Maple.

Keywords